# SDR DL72S982208

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.25 INCH CRACK AT NR 1 RT BALANCE BOARD ACCESS PANEL O/B EDGE (MARKED).
